| Model Number |
MICL13.2 |
| Medical Device Problem Codes |
Device Operates Differently Than Expected (2913); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
No Known Impact Or Consequence To Patient (2692); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Work order search: no similar complaint was reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 13.2mm micl13.2 implantable collamer lens, -12.5 diopter, in the patient's right eye (od) on (b)(6) 2018.The reporter indicated the lens was to be explanted and exchanged for a shorter lens.Additional information has been requested but none has been forthcoming.If additional information is received, a supplemental medwatch will be submitted.
Additional Manufacturer Narrative
Device evaluation: the lens was returned in liquid, in a lens vial.Visual inspection found no visible damage to the lens.(b)(4).
Additional Manufacturer Narrative
Outcomes attached to adverse event: it is corrected from "other serious" to "required intervention to prevent permanent impairment/ damage".The reporter indicated that the surgeon implanted a 13.2mm micl13.2 implantable collamer lens of -12.5 diopter in the patient's right eye (od) on a (b)(6) 2018.The reporter indicated that the lens was to be explanted and exchanged for a shorter lens.The lens was explanted.Additional information has been requested but none have been forthcoming.(b)(4).